English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  A Probabilistic Algorithm for Vertex Connectivity of Graphs

Becker, M., Degenhardt, W., Doenhardt, J., Hertel, S., Kaninke, G., Kerber, W., et al. (1982). A Probabilistic Algorithm for Vertex Connectivity of Graphs. Information Processing Letters, 15, 135-136.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-AF49-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-AF4A-9
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Becker, Michael1, Author
Degenhardt, W.1, Author
Doenhardt, J.1, Author
Hertel, S.1, Author
Kaninke, G.1, Author
Kerber, W.1, Author
Mehlhorn, Kurt2, Author              
Näher, Stefan2, Author              
Rohnert, H.1, Author
Winter, T.1, Author
Affiliations:
1Max Planck Society, ou_persistent13              
2Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2008-03-061982
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 344645
Other: Local-ID: C1256428004B93B8-616C11FCA8416505C12571C2006662F6-mehlhorn82e
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Information Processing Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 15 Sequence Number: - Start / End Page: 135 - 136 Identifier: ISSN: 0020-0190